# SDR CA011108001

- Difficulty date: October 29, 2001
- Submitted: December 12, 2001
- Operation: General aviation
- Make and model: Snias AS350B
- Aircraft time: 5,804 hours
- Engine: Tmeca ARRIEL1B
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 350A11001007
- Condition: Cracked
- Location: Main Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION A CRACK WAS FOUND ON THE LOWER SURFACE OF THE BLADE AT STN. 1003. CRACK LENGTH WAS APPROXIMATELY 155.52 MM STARTING 111.46 FROM THE LEADING EDGE TRAVELLING CORDWISE TO 33.02 MM FROM THE TRAILING EDGE.
